MAUDE Adverse Event Report: SEQUENT MEDICAL, INC WEB LOW PROFILE SL-USA W4-5-3FOR US; WOVEN ENDOBRIDGE (WEB) ANEURYSM EMBOLIZATION SYSTEM

SEQUENT MEDICAL, INC WEB LOW PROFILE SL-USA W4-5-3FOR US; WOVEN ENDOBRIDGE (WEB) ANEURYSM EMBOLIZATION SYSTEM
Model Number FGA25050-030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Hemorrhage, Subarachnoid (1893); Rupture (2208)
Date of Event 05/21/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
The lot number was provided.The manufacturing records were reviewed.All inspection values were within specification and there were no ncr's or deviations.A lot history trending review was performed and there were no similar complaints for this lot number.The device was not returned for evaluation; however, there was no reported device malfunction.
 
Event or Problem Description
It was reported that the patient was being treated for an anterior communicating artery aneurysm.The microcatheter was advanced to the treatment site and the web was partially deployed within the aneurysm.The physician was not satisfied with the way the web was sitting, so the web was resheathed and an attempt was made to reposition it in the aneurysm.At that time, it was observed that the patient's blood pressure had spiked.A contrast injection demonstrated the aneurysm had ruptured.A balloon catheter was used to stop the bleeding.Multiple coils (non-microvention) were subsequently placed in the aneurysm and an evd was placed.Bleeding was controlled and the patient was taken to the icu post-op.It was later reported that the patient had expired three (3) days post-procedure.Subarachnoid hemorrhage was noted to be the cause of death.The physician stated there was no malfunction of the web device.

Brand Name
WEB LOW PROFILE SL-USA W4-5-3FOR US
Common Device Name
WOVEN ENDOBRIDGE (WEB) ANEURYSM EMBOLIZATION SYSTEM
Manufacturer (Section D)
SEQUENT MEDICAL, INC
11 a columbia
aliso viejo CA 92656
MDR Report Key8719259
Report Number2032493-2019-00158
Device Sequence Number19450969
Product Code OPR
UDI-Device Identifier00854111006068
UDI-Public(01)00854111006068(11)190304(17)220327(10)19030420
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date04/22/2022
Device Model NumberFGA25050-030
Device Catalogue NumberFGA25050-030
Device Lot Number19030420
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2019
Initial Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Life Threatening; Required Intervention;
Patient Age59 YR